MathSciNet Relay Station
MathSciNet bibliographic data
MR1501788 47A05 (35A25 47B25 47F05 47N20)
Murray, F. J. Linear transformations between Hilbert spaces and the application of this theory to linear partial differential equations. Trans. Amer. Math. Soc. 37 (1935), no. 2, 301–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement